ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
MX-410620 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued: h.6.F2201.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Patient reported right side "breast pain." device was explanted.Healthcare professional later reported pain, "appears bigger" and "current implants have been recalled".Healthcare professional later reported capsular contracture baker grade unknown.The device has been explanted.
Event or Problem Description
Patient reported, right side "breast pain".Device was explanted.Healthcare professional, later reported, pain, "appears bigger" and "current implants have been recalled".Healthcare professional, later reported, capsular contracture, baker grade unknown.The device has been explanted.
Event or Problem Description
Patient reported, right side "breast pain".Healthcare professional, later reported, pain, "appears bigger".And "current implants have been recalled".Healthcare professional, additionally reported, capsular contracture, baker grade unknown.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: anxiety-product/procedure: unable to observe, as it is not related to the device.Pain: unable to observe, as it is not related to the device.Visibility/palpability: unable to observe, as it is not related to the device.Cancer-ndr: unable to observe, as it is not related to the device.Other-medical-ndr: unable to observe, as it is not related to the device.Capsular contracture: unable to observe, as it is not related to the device.As per the investigation procedure: deformation, particles, wear abrasion and creases were completed.And none of the observations are found to be potentially related to the manufacturing process, no further actions are required.